# SDR SWAA2022061618464

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 68,913 hours, 40,934 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SLIDE CAUGHT BETWEEN L1 DOOR & SLIDE COMPARTMENT / [01] REMOVED & REINSTALLED L1 DOOR SLIDE COMPARTMENT PER REF SIP. SLIDE COMPARTMENT REMAINED SEALED/SECURED. DID NOT OPEN SLIDE COMPARTMENT.
